Alert archive / Indiana / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 302, NWS Louisville, KY

July 2, 2012Dubois County, Indiana

NWS Louisville, KY issued this severe thunderstorm warning at Jul 2, 2012, 5:25 PM EDT for Dubois County, Indiana. It was in force for 15 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 2, 2012, 5:25 PM EDT (21:25 UTC)
Expired
Jul 2, 2012, 5:40 PM EDT
In force
15 min
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Dubois County, IN

The radar

The Evansville,IN radar (KVWX), 64 km from the middle of the area, began a volume at 21:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 9.4 hours before the alert went out and 242 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2012-07-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 695 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2012-07-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 51 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
695 J/kg
Mixed-layer CIN
-162 J/kg
Mixed-layer LCL
1702 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
51 m²/s²
0-3 km storm-relative helicity
70 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

765 
WUUS53 KLMK 022125
SVRLMK
INC037-022155-
/O.NEW.KLMK.SV.W.0302.120702T2125Z-120702T2155Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
525 PM EDT MON JUL 2 2012

THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN DUBOIS COUNTY IN SOUTH CENTRAL INDIANA...

* UNTIL 555 PM EDT

* AT 524 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  HUNTINGBURG...MOVING EAST AT 5 MPH.

* THE SEVERE THUNDERSTORM WILL ALSO IMPACT...
  HUNTINGBURG AIRPORT...
  JOHNSBURG...
  BRETZVILLE AND SAINT HENRY...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER IN A SUBSTANTIAL SHELTER. THIS STORM WILL PRODUCE A BURST
OF DAMAGING WINDS...LARGE HAIL...TORRENTIAL RAINS...AND FREQUENT
LIGHTNING. MINOR FLOODING IS POSSIBLE IN LOW SPOTS.

REPORT SEVERE WEATHER TO LOCAL LAW ENFORCEMENT OR POST YOUR REPORT TO
THE NATIONAL WEATHER SERVICE LOUISVILLE FACEBOOK PAGE.

&&

LAT...LON 3838 8708 3835 8681 3820 8690 3820 8702
      3820 8707
TIME...MOT...LOC 2126Z 279DEG 3KT 3827 8696
WIND...HAIL 60MPH 1.00IN

$$

SCHOETTMER
1 follow-up statement
232 
WWUS53 KLMK 022140
SVSLMK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
540 PM EDT MON JUL 2 2012

INC037-022150-
/O.CAN.KLMK.SV.W.0302.000000T0000Z-120702T2155Z/
DUBOIS IN-
540 PM EDT MON JUL 2 2012

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN DUBOIS COUNTY IS
CANCELLED...

THE STORMS THAT PROMPTED THE WARNING HAVE WEAKENED AND ARE NO LONGER
SEVERE. HOWEVER STRONG STORMS REMAIN IN THE AREA. THESE ARE CAPABLE
OF PRODUCING PERIODS OF HEAVY RAIN AND DANGEROUS LIGHTNING.

REPORT SEVERE WEATHER TO LOCAL LAW ENFORCEMENT OR POST YOUR REPORT TO
THE NATIONAL WEATHER SERVICE LOUISVILLE FACEBOOK PAGE.

LAT...LON 3838 8708 3835 8681 3820 8690 3820 8702
      3820 8707
TIME...MOT...LOC 2140Z 279DEG 3KT 3827 8695

$$

SCHOETTMER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 2, 3:21 PM EDT, 2 hours 4 minutes earlier.

Area forecast discussion, Jul 2, 3:21 PM EDT, 2 hours 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
321 PM EDT MON JUL 02 2012

.Short Term (This Evening through Tuesday night)...
Issued at 320 PM EDT Mon July 2 2012

Main concern for this evening will deal with thunderstorm chances
and continued hot conditions. A look at the current visible
satellite imagery shows swelling Cu and a few showers and storms
popping up across the area. Best area of coverage is expected to be
west of I-65 where better moisture convergence has been ongoing all
day. This is in response to a weak surface low over the middle
Mississippi River Valley. A boundary of higher instability on the
order of 1500-2500 J/KG is evident where moisture has pooled. A few
of the strongest storms could go pulse severe, despite the lack of
any real wind profile. The main threats will be damaging winds and
large hail. Have upped coverage of thunderstorms to 40 percent
through the early evening hours as colliding outflow boundaries will
likely create a cluster of storms at times.

Also of concern, temperatures are currently running in the lower to
upper 90s. These temperatures combined with dew points in the mid to
upper 60s is creating heat indices in the 103 to 108 range in the
advisory area. Will leave this headline going through tonight. Will
not extend heat advisory into tomorrow as temperatures are expected
to be another couple of degrees cooler and convective chances could
really wreak havoc on a temperature forecast.

Tonight should see convection winding down in the late evening and
overnight periods. East of I-65, expect storms to die off a couple
of hours earlier as less moisture and instability will yield fewer
storms. Looking for lows in the upper 60s and lower 70s.

Tuesday should bring a return to scattered showers and thunderstorms
as environment will be uncapped with weakening ridge. With the
coverage of storms and more cloud cover, temperatures are expected
to be a little cooler, topping out in the mid and upper 90s. Will
keep the second half of Tuesday night dry with lows again in the
upper 60s and lower 70s.

.Long Term (Wednesday through Monday)...
Issued at 300 PM EDT Mon Jul 2 2012

Center of the high pressure aloft will be more over the Mississippi
River Valley Wednesday, continuing to allow for at least slight
chances of storms as well as a little cooler thicknesses across our
region. By the end of the work week, that ridge looks to build back
into the Midwest, forcing the storm track more to our north. We may
still see some storms over the Appalachians as well, but our
forecast area looks to dry out and warm back up again for the
weekend. The next chance for rain looks to come Monday as models
continue to show troughing drop into south central Canada and
forcing the ridge more into the Central and southern Plains.

Do not see any reason right now not to keep highs well into the 90s
for most of the period. Monday would be the exception, as that
trough tries to get in here and lower thicknesses.  Have the
forecast going only to around 90 then.

&&

.Aviation (18Z TAF Issuance)...
Issued at 107 PM EDT Mon July 2 2012

Expecting VFR conditions outside of any thunderstorm activity this
afternoon and evening. At this point, the best coverage of
thunderstorms is expected to be west of I-65 where better moisture
is converging ahead of a weak surface low near the Ohio/Wabash
confluence. This would give BWG the best shot at a thunderstorm
between 5 PM EDT and 11 PM EDT. Will include a mention of VCTS/CB at
this site during this time. Will leave mention out of SDF/LEX for
now as coverage is expected to be less, however best timing if
thunder needs to be added would be 6 PM EDT to 10 PM EDT. Any
thunderstorm would briefly drop conditions to MVFR or worse.

Otherwise, expect VFR through the period with generally southwest
winds between 5 and 10 mph this afternoon. Winds could become gusty
and variable with thunderstorm outflow boundaries moving around by
evening.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
IN...HEAT ADVISORY UNTIL 10 PM EDT /9 PM CDT/ THIS EVENING FOR
     INZ076>079-083-084-089>092.

KY...HEAT ADVISORY UNTIL 10 PM EDT /9 PM CDT/ THIS EVENING FOR
     KYZ023>032-053-061>063-070>074.

Short Term.......BJS
Long Term........RJS
Aviation.........BJS
Hazardous weather outlook, Jul 2, 5:24 PM EDT, 1 minute before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE LOUISVILLE KY
524 PM EDT MON JUL 2 2012

KYZ033>043-045>049-054>057-064>067-075>078-081-082-040030-
HENRY KY-SHELBY KY-FRANKLIN KY-SCOTT KY-HARRISON KY-SPENCER KY-
ANDERSON KY-WOODFORD KY-FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-
WASHINGTON KY-MERCER KY-JESSAMINE KY-CLARK KY-MARION KY-BOYLE KY-
GARRARD KY-MADISON KY-GREEN KY-TAYLOR KY-CASEY KY-LINCOLN KY-
MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY-CUMBERLAND KY-CLINTON KY-
INCLUDING THE CITIES OF...NEW CASTLE...SHELBYVILLE...FRANKFORT...
GEORGETOWN...CYNTHIANA...TAYLORSVILLE...LAWRENCEBURG...VERSAILLES...
LEXINGTON...PARIS...CARLISLE...BARDSTOWN...SPRINGFIELD...
HARRODSBURG...NICHOLASVILLE...WINCHESTER...LEBANON...DANVILLE...
LANCASTER...RICHMOND...GREENSBURG...CAMPBELLSVILLE...LIBERTY...
STANFORD...TOMPKINSVILLE...EDMONTON...COLUMBIA...JAMESTOWN...
BURKESVILLE...ALBANY
524 PM EDT MON JUL 2 2012 /424 PM CDT MON JUL 2 2012/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
KENTUCKY.

.DAY ONE...THROUGH TONIGHT.

ISOLATED THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND EVENING.
ANY THUNDERSTORM WILL BE CAPABLE OF PRODUCING BRIEF HEAVY
RAINFALL...GUSTY WINDS...SMALL HAIL...AND CLOUD TO GROUND
LIGHTNING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED MAINLY DURING THE
AFTERNOON AND EVENING HOURS ON TUESDAY. STRONG STORMS ARE POSSIBLE
WITH GUSTY WINDS AND HAIL BEING THE MAIN THREATS.

WITH HIGH PRESSURE BREAKING DOWN AND MOVING OUT OF THE OHIO
VALLEY EARLY ON IN THE UPCOMING WEEK...ISOLATED TO SCATTERED
THUNDERSTORMS ARE EXPECTED EACH AFTERNOON FROM TUESDAY THROUGH
THURSDAY. ANY STORMS THAT DO DEVELOP WILL CONTAIN THE THREAT FOR
DANGEROUS LIGHTNING AND GUSTY WINDS.

TEMPERATURES ARE EXPECTED TO ONCE AGAIN RISE WELL ABOVE NORMAL
FROM THE MIDDLE OF THE WEEK THROUGH THE WEEKEND AS STRONG MID
LEVEL HIGH PRESSURE BUILDS BACK INTO THE AREA. FUTURE HEAT
HEADLINES MAY BE NEEDED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT
HTTP://WEATHER.GOV/LOUISVILLE (ALL LOWER CASE).

INZ076>079-083-084-089>092-KYZ023>032-053-061>063-070>074-040030-
ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-CRAWFORD IN-
PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-BRECKINRIDGE KY-
MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-JEFFERSON KY-
OLDHAM KY-TRIMBLE KY-LARUE KY-BUTLER KY-EDMONSON KY-HART KY-LOGAN KY-
WARREN KY-SIMPSON KY-ALLEN KY-BARREN KY-
INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON...
JASPER...MARENGO...TELL CITY...CORYDON...NEW ALBANY...
JEFFERSONVILLE...HAWESVILLE...HARDINSBURG...BRANDENBURG...
BEAVER DAM...LEITCHFIELD...ELIZABETHTOWN...FORT KNOX...
MOUNT WASHINGTON...SHEPHERDSVILLE...LOUISVILLE...LA GRANGE...
BEDFORD...HODGENVILLE...MORGANTOWN...BROWNSVILLE...MUNFORDVILLE...
RUSSELLVILLE...BOWLING GREEN...FRANKLIN...SCOTTSVILLE...GLASGOW
524 PM EDT MON JUL 2 2012 /424 PM CDT MON JUL 2 2012/

...HEAT ADVISORY IN EFFECT UNTIL 10 PM EDT /9 PM CDT/ THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...THROUGH TONIGHT.

SCATTERED THUNDERSTORMS WILL OCCUR THROUGH LATE THIS EVENING. ANY
STORMS THAT DO DEVELOP WOULD PRODUCE GUSTY WINDS...HAIL...CLOUD TO
GROUND LIGHTNING AND BRIEF HEAVY RAIN.

HEAT INDICES WILL MAX OUT BETWEEN 100 TO 105 THROUGH EARLY THIS
EVENING...THUS A HEAT ADVISORY IS IN EFFECT UNTIL 10 PM EDT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED MAINLY DURING THE
AFTERNOON AND EVENING HOURS ON TUESDAY. STRONG STORMS ARE POSSIBLE
WITH GUSTY WINDS AND HAIL BEING THE MAIN THREATS.

WITH HIGH PRESSURE BREAKING DOWN AND MOVING OUT OF THE OHIO
VALLEY EARLY ON IN THE UPCOMING WEEK...ISOLATED TO SCATTERED
THUNDERSTORMS ARE EXPECTED EACH AFTERNOON FROM TUESDAY THROUGH
THURSDAY. ANY STORMS THAT DO DEVELOP WILL CONTAIN THE THREAT FOR
DANGEROUS LIGHTNING AND GUSTY WINDS.

TEMPERATURES ARE EXPECTED TO ONCE AGAIN RISE WELL ABOVE NORMAL
FROM THE MIDDLE OF THE WEEK THROUGH THE WEEKEND AS STRONG MID
LEVEL HIGH PRESSURE BUILDS BACK INTO THE AREA. FUTURE HEAT
HEADLINES MAY BE NEEDED.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT INSTANCES OF DAMAGING WINDS AND
HAIL TO THE NATIONAL WEATHER SERVICE OFFICE IN LOUISVILLE.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT
HTTP://WEATHER.GOV/LOUISVILLE (ALL LOWER CASE).

BJS

In the hours before

Local storm report, Jul 2, 5:06 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
506 PM EDT MON JUL 02 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     TSTM WND DMG     BOWLING GREEN           36.97N  86.44W
07/02/2012                   WARREN             KY   TRAINED SPOTTER

            TREE DOWN ON 31W NEAR THE I-65 EXCHANGE.

&&

EVENT NUMBER LMK1200710

MRC
Local storm report, Jul 2, 5:13 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
513 PM EDT MON JUL 02 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0508 PM     TSTM WND DMG     1  S BOWLING GREEN      36.96N  86.44W
07/02/2012                   WARREN             KY   PUBLIC

            TREE DOWN AT INTERSECTION OF CAMPBELL LANE AND
            SMALLHOUSE ROAD

&&

EVENT NUMBER LMK1200711

ZTL
Local storm report, Jul 2, 5:17 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
517 PM EDT MON JUL 02 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 PM     TSTM WND DMG     BOWLING GREEN           36.97N  86.44W
07/02/2012                   WARREN             KY   TRAINED SPOTTER

            TREE DOWN ACROSS BLUE LEVEL ROAD.

&&

EVENT NUMBER LMK1200712

MRC
Special weather statement, Jul 2, 5:18 PM EDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
518 PM EDT MON JUL 2 2012

KYC061-085-099-022150-
EDMONSON KY-GRAYSON KY-HART KY-
418 PM CDT MON JUL 2 2012

...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...TORRENTIAL RAIN...
HALF INCH HAIL...AND 50 MPH WINDS...

AT 411 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 10 MILES NORTHEAST OF BROWNSVILLE  THIS STORM WAS
NEARLY STATIONARY. ADDITIONAL STORMS ARE DEVELOPING OVER CENTRAL
GRAYSON COUNTY.

FREQUENT CLOUD TO GROUND LIGHTNING...TORRENTIAL RAIN WITH RAINFALL
RATES OF AROUND TWO INCHES PER HOUR REDUCING VISIBILITIES TO LESS
THAN ONE HALF MILE...HALF INCH HAIL...AND STRONG GUSTY WINDS OF
AROUND 45 TO 55 MPH...ARE EXPECTED WITH THESE STORMS.

* THESE STORMS WILL ALSO IMPACT...
  LEITCHFIELD...
  STRAW AND DOGCREEK...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS...AND AVOID USING THE
TELEPHONE UNLESS IT IS AN EMERGENCY.

IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.

&&

LAT...LON 3737 8602 3721 8612 3732 8639 3750 8630
TIME...MOT...LOC 2118Z 295DEG 1KT 3732 8618

RS
Special weather statement, Jul 2, 5:21 PM EDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
521 PM EDT MON JUL 2 2012

KYC003-022150-
ALLEN KY-
421 PM CDT MON JUL 2 2012

...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...TORRENTIAL RAIN...
PENNY SIZE HAIL...AND 40 MPH WINDS...

AT 420 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR SCOTTSVILLE...AND MOVING EAST AT 5 MPH.

FREQUENT CLOUD TO GROUND LIGHTNING...TORRENTIAL RAIN WITH RAINFALL
RATES OF AROUND TWO INCHES PER HOUR...PENNY SIZE HAIL...AND GUSTY
WINDS OF AROUND 35 TO 40 MPH...ARE EXPECTED WITH THIS STORM.

* THIS STORM WILL ALSO IMPACT...
  SCOTTSVILLE...
  OAK FOREST AND MAYNARD...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.

&&

LAT...LON 3665 8639 3682 8635 3689 8625 3672 8598
      3663 8613
TIME...MOT...LOC 2121Z 276DEG 3KT 3676 8620

AMS
Local storm report, Jul 2, 5:24 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
524 PM EDT MON JUL 02 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0519 PM     FLASH FLOOD      1 NNE BOWLING GREEN     36.99N  86.43W
07/02/2012                   WARREN             KY   PUBLIC

            ONGOING WATER RESCUE REPORTED NEAR INTERSECTION OF 31-W
            BYPASS AND FAIRVIEW AVENUE

&&

EVENT NUMBER LMK1200713

ZTL

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 1, 8:00 PM EDTSpecial Weather StatementLMKScott30 min
Jul 1, 8:03 PM EDTSevere Thunderstorm WarningLMKScott, Washington32 min
Jul 1, 8:07 PM EDTSevere Thunderstorm WarningLMKClark28 min
Jul 1, 8:35 PM EDTAreal Flood AdvisoryLMKJefferson, Scott, Washington2 hr
Jul 2, 6:00 PM EDTSpecial Weather StatementLMKDubois30 min
Jul 2, 6:26 PM EDTSpecial Weather StatementLMKPerry29 min
Jul 2, 6:31 PM EDTSevere Thunderstorm WarningLMKPerry29 min

Nearby

Severe Thunderstorm Warnings in Indiana, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.